# SDR GAIA99119

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N112PS
- Make and model: Doug DC-9-15F
- Aircraft serial: 47013
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59183741
- Condition: Corroded
- Location: Bs 484-544
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND CORROSION BETWEEN THE LEFT WINDOW BELT AND THE FUSELAGE SKIN FROM STATION 544 TO 484. THE SKIN WAS REPAIRED IAW KITTY HAWK EA D9-53-071 THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
